# SDR 252TR0012

- Difficulty date: October 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,756 hours, 31,260 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  REPLACED EMERGENCY LIGHT IAW MM 33-51-81.
